# SDR TWRA97180

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B SERVICE, FOUND EVAC LIGHT INOPERATIVE AT SEAT 38C.  FOUND WIRE BROKEN, SPLICED WIRE.  OPERATIONAL CHECK NORMAL AS PER MM 33-51-00, PAGE 501.  (M)
